after eye surgery, I was prescribed pret forte 2 hourly and later reduced to 4 hourly but my vision seems to be getting more cloudy. is it possible that this medication is damaging my sight or is the cloudiness temporary?.Thanks
Do not use Pred Forte more often or for a longer period than your doctor orders. Overuse can increase the risk of side effects and can lead to eye damage. If your eye problems return, do not use any leftover Pred Forte without first consulting your doctor.
Side effects may include:
Allergic reactions, blurred vision, burning/stinging, cataract formation, delayed wound healing, dilated pupils, drooping eyelid, increased pressure inside the eyeball, inflamed eyes, perforation of the eyeball, secondary infection, ulcers of the cornea
Since many of these developments could affect your vision temporarily or permanently, it is important to keep in close contact with your doctor while using Pred Forte eyedrops, and to use the drops only as directed.
Hope this takes care of some of your fears or helps you decide what action to take
God love and Peace to you
- Pred Forte Information for Consumers
- Pred Forte Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pred Forte (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 3 answers
Posted 19 Jul 2010 • 1 answer
Posted 8 Apr 2011 • 4 answers
Posted 27 Jul 2011 • 10 answers
Posted 18 May 2014 • 3 answers